# SDR DALA2021083105150

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 69,599 hours, 29,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 DTE/MONITOR INSP. REF. ER/A 593683-14AD; FUSELAGE / STA. 1640 FRAME / WEB AT S-14L / CRACKS. CORRECTIVE ACTION: REF ERA 593683-14AD. (1928376)
